# SDR DL72S992601

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY WORK LIGHT C/B POPPED. F/A REPORTED LIGHT PLASTIC SMELL.  NO SMOKE NOTED.  BREAKER WAS NOT RESET.  ON CHECK, FOUND GALLEY WORK LIGHT C/B POPPED AND COLLARED BY PREVIOUS ENG ORDER.  CHKD OPS OF OVENS, COFFEEMAKER.  ALL ELEC OPERATIONS NORMAL.  FOUND MASKING TAPE ON OVEN INSERT/CARRIER.  REMOVED CARRIER AND OPD OVEN AGAIN, NO ODOR NOTED.  AGAIN ALL ELECTRIC OPERATION WAS NORMAL.
